# SDR P5CA2020031900115

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Check Valve
- Condition: Not Reported
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUEST INSTALL L/H R/H PACK TRIM AIR SUPPLY CHECK VALVE.( IAW AMM 21-61-05-404-015 REV. 129 INSTALL L/H R/H TRIM AIR SUPPLY CHECK VALVE. )
